Research Repository

Robust H∞ filtering for networked control systems with markovian jumps and packet dropouts

Li, F, Shi, Peng, Wang, X and Karimi, HR (2014) Robust H∞ filtering for networked control systems with markovian jumps and packet dropouts. Modeling, Identification and Control, 35 (3). 159 - 168. ISSN 1890-1328

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Markovian jump; stochastic dynamic system; distributed time delay; quantization effect; measurement signal
Subjects: FOR Classification > 0910 Manufacturing Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 15 Mar 2016 22:48
Last Modified: 17 Sep 2019 00:23
URI: http://vuir.vu.edu.au/id/eprint/30159
DOI: https://doi.org/10.4173/mic.2014.3.3
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar